DocServer

Items where Author is "Zhu, Qiji J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Book | Preprint
Number of items: 25.

Article

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2016) Backtest overfitting in financial markets. Featured Article The Automated Trader, 39 (1). pp. 52-57.

Borwein, Jonathan M. and Zhu, Qiji J. (2015) A variational approach to Lagrange multipliers. JOTA .

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2015) The probability of back-test over-fitting. Financial Mathematics .

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2014) PSEUDO-MATHEMATICS AND FINANCIAL CHARLATANISM: THE EFFECTS OF BACKTEST OVERFITTING ON OUT-OF-SAMPLE PERFORMANCE. Notices of the AMS (61). pp. 458-471.

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. (2014) Pseudo mathematics and financial charlatanism: Backtest overfitting and out-of-sample over performance. Notices of the AMS (61). pp. 458-471.

Borwein, Jonathan M. and Zhu, Qiji J. (2013) Variational methods in the presence of symmetry. Advances in Nonlinear Analysis, 2 (3). pp. 271-307.

Borwein, Jonathan M. and Zhu, Qiji J. (2006) Variational methods in convex analysis. Journal of Global Optimization, 35 . pp. 197-213. ISSN 0925-5001

Borwein, Jonathan M. and Lewis, Adrian and Zhu, Qiji J. (2001) Convex Spectral Functions of Compact Operators, Part II: Lower Semicontinuity and Rearrangement Invariance. Optimization and Related Topics, 47 . pp. 179-196.

Borwein, Jonathan M. and Lewis, Adrian and Read, John and Zhu, Qiji J. (2000) Convex spectral functions of compact operators, Part 1. J. Nonlinear and Convex Analysis, 1 . pp. 17-36.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1999) Partially Smooth Variational Principles and Applications. Journal of Nonlinear Analysis: Theory, Methods & Applications, 38 (8). pp. 1031-1059. ISSN 0362546X

Borwein, Jonathan M. and Zhu, Qiji J. (1999) A Survey of Subdifferential Calculus with Applications. J. Nonlinear Analysis: Th. Meth., Appl., 38 . pp. 687-773.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

Borwein, Jonathan M. and Zhu, Qiji J. (1998) Limiting convex examples for nonconvex subdifferential calculus. Journal of Convex Analysis, 5 (2). pp. 221-235. ISSN 0944-6532

Borwein, Jonathan M. and Zhu, Qiji J. (1997) Variational Analysis in Non-reflexive Spaces and Applications to Control Problems with $L^1$ Perturbations. Nonlinear Analysis: Theory, Methods & Applications, 28 (5). pp. 889-915. ISSN 0362546X

Borwein, Jonathan M. and Zhu, Qiji J. (1996) Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity. SIAM Journal on Control and Optimization, 34 (5). pp. 1568-1591. ISSN 0363-0129

Bailey, David H. and Borwein, Jonathan M. and de Pardo, Lopez M. and Zhu, Qiji J. The probability of backtest overfitting.

Book

Borwein, Jonathan M. and Zhu, Qiji J. (2005) Techniques of Variational Analysis. Springer.

Borwein, Jonathan M. and Zhu, Qiji J. (2001) Multifunctional and functional analytic techniques in nonsmooth analysis. Unpublished. (Unpublished)

Preprint

Zhu, Qiji J. (2001) Necessary Conditions for Constrained Optimization Problems in Smooth Banach Spaces and Applications. [Preprint]

Zhu, Qiji J. (1999) Hamiltonian Necessary Conditions for a Multiobjective Optimal Control Problem with Endpoint Constraints. [Preprint]

Ledyaev, Yuri S. and Zhu, Qiji J. (1998) Implicit Multifunction Theorems. [Preprint]

Zhu, Qiji J. (1997) The equivalence of several basic theorems for subdifferentials. [Preprint]

Vanderwerff, Jon D. and Zhu, Qiji J. (1996) A Limiting Example for the Local ``Fuzzy" Sum Rule in Nonsmooth Analysis. [Preprint]

Zhu, Qiji J. (1996) Clarke-Ledyaev Mean Value Inequality in Smooth Banach Spaces. [Preprint]

Zhu, Qiji J. (1994) Necessary Optimality Conditions for Nonconvex Differential Inclusion with Endpoint Constraints. [Preprint]

This list was generated on Tue Sep 26 19:18:08 2017 AEST.